# SDR NSVA2011220

- Difficulty date: September 1, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 40,753 hours, 48,699 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FLANGE OF FRAME AT STATION 294.0 CORRODED.  COMPLETED REPAIR IAW TD340-53-11-09.  COMPLETED JC 51-00-00S.
